MAUDE Adverse Event Report: DEPUY MITEK LLC US SCR/WASH HEXDRV 2.5MM *EA; MISC ORTHO SURGICAL INSTR

DEPUY MITEK LLC US SCR/WASH HEXDRV 2.5MM *EA; MISC ORTHO SURGICAL INSTR
Model Number 219124
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Initial reporter is company representative.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported during an anterior cruciate ligament (acl) procedure on (b)(6) 2019, the micro tornado handpiece with hand controls turned warmer than normal and would not power off.There was a flashing light with beeps but no power.They were able to complete the case with another like device with a 3 minute delay to get another hand piece.Additionally, the screwdriver tip broke off while tightening a screw.They retrieved the tip with no patient harm or delay and finished the case with another like device.This is report 2 of 2 for (b)(4).

Common Device Name
MISC ORTHO SURGICAL INSTR
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key9272608
Report Number1221934-2019-59422
Device Sequence Number160927
Product Code LXH
UDI-Device Identifier10886705005420
UDI-Public(01)10886705005420
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,litera
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number219124
Device Catalogue Number219124
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/09/2019
Initial Report FDA Received Date11/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1